Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    31
  • views
    13011

Thinning Hair?!?

gabinjude

592 views

ok so I've been noticing my hair thinning and at first I thought I was hallucinating but now I'm sure. It's not noticable to anyone but me yet, but I was wondering if this has happened to anyone else on accutane. If so, is it permanent? Will it keep thinning or will it stop soon? My hair is my crowning glory, If I can't have good skin I have to have good hair, and I'm not willing to lose it all over accutane! Please help!!!



1 Comment


Recommended Comments

It could be it appears to be thinner because accutane sucks out all the oil in your entire body including your hair follicles (that is why on accutane i could go for a week without having to shower my hair- dont worry i never actually did that!) but maybe ask your doctor if it is normal to have it appear thinner? I dont think accutane really thins your hair...my sister has the thickest of thickest hair and it didnt change a bit when she went on accutane (yes acne runs that bad in my family that we were both on the drug, thankfully for her it got amazing and for me it went downhill)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×